Results 1 to 5 of 5
Like Tree4Likes
  • 2 Post By < <Samson> >
  • 2 Post By Test Monsterone

Thread: How do you reduce sides from test?

  1. #1
    BS3915 is offline New Member
    Join Date
    Dec 2020
    Posts
    8

    How do you reduce sides from test?

    Currently beginning another cycle of Test E @ 300mg pw.

    Well I say start, I took a couple months away from the gym due to Covid restrictions and never came off, just lowered the dose but going back up now.

    Iíve always had it with test, back acne, tried a lot of over the counter products but none work, how else do people get through this? Itís by no means the worst Iíve ever seen, but obviously youíd prefer to have it gone.


    Sent from my iPhone using Tapatalk

  2. #2
    sully169 is offline New Member
    Join Date
    Jul 2010
    Location
    Yonkers, NY
    Posts
    18
    Use a body wash or face wash on your back and chest that contains salicylic acid ... try and shower after each gym session and whenever you get sweaty and probably change your sheets more frequently since you probably sweat while sleeping ... I would avoid taking accutane as it can mess with your hormones as well.

    Sent from my SM-G950U using Tapatalk

  3. #3
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,800
    Blog Entries
    2
    Bacne seems to really hit some guys hard - usually from higher doses or abrupt dose/compound changes

    I seen some that are just horrific

    Watch your doses & try your best to keep the skin clean - all you can do
    sully169 and Honkey_Kong like this.

  4. #4
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    9,114
    Quote Originally Posted by BS3915 View Post
    Currently beginning another cycle of Test E @ 300mg pw.

    Well I say start, I took a couple months away from the gym due to Covid restrictions and never came off, just lowered the dose but going back up now.

    I’ve always had it with test, back acne, tried a lot of over the counter products but none work, how else do people get through this? It’s by no means the worst I’ve ever seen, but obviously you’d prefer to have it gone.


    Sent from my iPhone using Tapatalk
    Accutane is a possibility. I'd try to exhaust other options first, but it sounds like you have. I'd go talk to your GP about it.

    Also, after you're on test for a while and your levels become stable, the severity of the acne does go down.
    Last edited by Honkey_Kong; 04-23-2021 at 01:43 PM.

  5. #5
    Test Monsterone's Avatar
    Test Monsterone is online now Senior Member
    Join Date
    Jun 2018
    Posts
    1,973
    You can get prescribed some antibiotics, I believe, but you can't run that forever, I would assume. I get back acne, but nothing terrible.
    The things that work for me are eating a clean diet (as little refined sugar as possible), showering multiple times a day (especially right after sweating), wearing clean shirts during the day and while you're sleeping, and using one of those loofa back scrubs on a stick. Scrub your back first with the soap and let it sit on your back for a bit before you rinse it off. Salicylic acid body wash didn't do much for me.

    I agree with Samson that most back acne flares up during the start or end of a cycle and after dosage changes. Frequent injections can help some.
    Honkey_Kong and Chark like this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •